MathSciNet Relay Station
MathSciNet bibliographic data
MR940496 (89d:14050) 14J10
Luo, Zhao Hua An invariant approach to the theory of logarithmic Kodaira dimension of algebraic varieties. Bull. Amer. Math. Soc. (N.S.) 19 (1988), no. 1, 319–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement